Background-image
THANK YOU - 2017-2018 SPONSORS
Sobeys
AXIS+REALTY
Drake+Landing+Dental
AUPE+Local+45
Select+Floors+Ltd.
94+Take+the+Cake
Natural+High
COBS+BREAD
Team+Aquatics
ConocoPhillips+Canada
Sponsor+Energy
Mabel%27s+Labels
oliver%27s+labels
Programs

FOOTHILLS STINGRAYS SWIM CLUB offers training and practice groups for swimmers of all ages and ability levels. It is the goal of FOOTHILLS STINGRAYS SWIM CLUB to offer age specific training for all of our athletes geared towards challenging each individual and developing each individual to the best of THEIR abilities.

Please contact Angie Thiele (Membership/Registrar) at membership@foothillsstingrays.ca for further information.

Please see below a brief outline for each group.   To view more details on REQUIREMENTS for each group and outline of the PROGRAM, Please view the 2017-2018 Member Handbook

ROOKIE RAYS

This a 30-45 minute, 2 times per week introductory pre-competitive program, focused on basic swimming skills and breath control primarily for swimmers aged 4-6 years.

Rookie Ray Coach: MJ MEYERS

Workout Days/Times:  Tuesday 6:45-7:15 pm and Friday 5:00-5:45 pm

 


PEARL RAYS

This is a 45 minute, 2 times per week program for the swimmer who is able to swim a minimum of 10-15 metres of the pool, non-stop and unassisted primarily for swimmers aged 5-7 years.

Pearl Rays Coach: MJ MEYERS

Workout Days/Times: Thursday 6:00-6:45 pm and Saturday 8:00-8:45 am.

 


BLUE RAYS

This is the first of our competitive groups.   This is a 3 times per week program for the swimmer who is able to swim a minimum of 25 metres of the pool non-stop, primarily for swimmers aged 6-8 years.

Blue Ray Coach: MJ MEYERS

Workout Days/Times: Wednesday 5:00-6:00 pm; Thursday 6:45-7:30 pm and Saturday 7:00-8:00 am.


GOLD RAYS

This is a 3 times per week program for the swimmer who is able to swim a minimum of 25-50m metres of the pool non-stop, primarily for swimmers aged 6-8 years.

Blue Ray Coach: ABBY KNOX

Workout Days/Times: Wednesday 5:00-6:00 pm; Thursday 6:45-7:30 pm and Saturday 7:00-8:00 am.


TIGER RAYS

This is a 60 minute practice, 4 times per week for the swimmer who is primarily aged 7-9 years who must be able to continuously swim 50m - 100m of Freestyle and Backstroke, as well as 25m - 50m of basic breaststroke and is interested in participating in competitions.  This group will mainly participate in local meets (Okotoks, Foothills and Calgary area only).  Swimmers may be invited to attend limited Invitational meets at the Coaches discretion, based on experience, technical ability and time standards.

Tiger Rays Coach: ABBY KNOX

Workout Days/Times: Monday 6:15-7:15 am; Tuesday 5:00-6:00 pm followed by Dryland 6:00-6:30 pm; Wednesday 4:00-5:00 pm & Saturday 6:00-7:00 am.


EAGLE RAYS

This group swims 60-120 minutes, 4 times per week, plus x 1 dry land session.  This group is primarily for swimmers aged 10-16 years old.  These swimmers will be swimming approximately 1000-4000 meters per practice and working towards aerobic excellence, furthering their technical ability in all 4 strokes, the Individual Medley and long distance events as well as working on underwater advantage.  We will also be focusing on fast swimming and racing within practice.    Swimmers are not expected to attend all meets but are encouraged to do so.

Eagle Rays Coach: ABBY KNOX

Workout Days/Times: Tuesday 4:00-5:00 pm; Wednesday 6:15-7:30 am; Friday 5:45-7:15 am; Sunday 7:00-9:00 am followed by dry land 9-9:30 am.


LEOPARD RAYS

This group is a selection group and is designed for swimmers aged approximately 8-10 years old.  They will swim 5 days per week with 60-90 minute sessions plus one 30-minute dryland session.  The program runs from September until mid June.  These swimmers will be swimming approximately 1000-3500 meters per practice and developing aerobic excellence, furthering their technical skill in all 4 strokes as well as underwater advantage.  These swimmers are working towards achieving their Provincial Time Standards in any event so they can attend the Southern Alberta Provincials.  Swimmers are expected to attend all meets when invited and should they achieve their Provincial qualifying time for trials or champs, it is mandatory they attend.  They will also be expected to attend Team Travel meets when invited.  The group will be invited to attend the 2018 Spring Training Camp in Banff.

Leopard Ray Coach: EMMA HESTERMAN

Workout Days/Times: Monday 6:15-7:15 am; Wednesday Dryland 4:30-5:00 pm followed by practice 5:00-6:00 pm; Thursday 5:00-6:30 pm; Friday 5:00-6:00 pm; Saturday 9:00-10:15 am.


DRAGON RAYS

This group swims 60-120 minutes, 5 times per week, with two 30-minute dryland sessions This group is primarily for swimmers aged 10-12 years old that have achieved or working towards more Provincial Time Standards. These swimmers will be swimming approximately 2000-3500 meters per practice and working towards aerobic excellence, furthering their technical ability in all 4 strokes, the Individual Medley and long distance events as well as working on underwater advantage.  We will also be focusing on fast swimming and racing within practice.    Swimmers are expected to attend all meets when invited and it is mandatory they attend all Provincial competitions if they qualify.  Swimmers will be expected to attend Team Travel meets when invited.  The group will also be invited to attend a Training Camp in Banff in Spring of 2018.

Dragon Ray Coach: EMMA HESTERMAN

Workout Days/Times: Monday 4:00-6:00 pm; Tuesday 4:30-6:30 pm (inc. Dryland); Thursday 5:45-7:15 am; Friday 4:00-5:00 pm; Saturday 7:00-9:00 am (inc. Dryland).


DEVIL RAYS

This group swims 60-120 minutes, 6 times per week, with two 30-minute dry-land sessions.  This group is primarily for swimmers aged 12 and over and at the Championship level or hold a minimum of 3 Provincial Time Standards and is close to a Championship time. These swimmers will be swimming approximately 2500-4500 meters per practice and working towards aerobic excellence, furthering their technical ability in all 4 strokes, the Individual Medley as well as working on underwater advantage.  We will also be working on fast swimming/racing in practices.    Swimmers are expected to attend all meets when invited and it is mandatory they attend all Provincial competitions if they qualify.  Swimmers will be expected to attend Team Travel meets when invited.  This group will be invited to attend the Banff Training Camp in Spring of 2018.

Devil Ray Coaches: EMMA HESTERMAN / TODD MELTON (Thursday only)

Workout Days/Times: Monday 4:00-6:00 pm; Tuesday 4:30-6:30 pm (inc. dry land); Wednesday 5:45-7:15 am; Thursday 5:00-6:30 pm; Friday 4:00-6:00 pm; Saturday 6:00-9:00am (inc. dryland).


PERFORMANCE

This is a 90-120 minute, 9 times per week program for the swimmer who is primarily 14 years and over has achieved at least a Championship time, Canadian Junior National time;  Western National or Senior National time or is working towards one.  A high level of commitment from swimmers and parents will be expected at this level.  These swimmers will be swimming approximately 2,000-6,000 meters per practice.  The group may also be invited to attend a Spring Training Camp outside of Canada every second season.

Performance Coach: TODD MELTON

Workout days/times: Monday 4:00-6:00 pm; Tuesday 5:45-7:30 am; 4:00-5:00 pm (Strength Training); Wednesday 4:00-6:00 pm; Thursday 5:45-7:30 am (every other Thursday AM); 5:00-7:00 pm; Friday 4:00-6:00 pm; Saturday 6:00 - 8:00 am & 8:10-9:00 am (Strength Training)